MathSciNet Relay Station
MathSciNet bibliographic data
MR62120 (15,930d) 20.0X
Pierce, R. S. Homomorphisms of semi-groups. Ann. of Math. (2) 59, (1954). 287–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement